Universal maps of Cartesian products

W. Holsztyński; R. Strube

Fundamenta Mathematicae (1980)

  • Volume: 105, Issue: 3, page 171-178
  • ISSN: 0016-2736

How to cite


Holsztyński, W., and Strube, R.. "Universal maps of Cartesian products." Fundamenta Mathematicae 105.3 (1980): 171-178. <http://eudml.org/doc/211070>.

author = {Holsztyński, W., Strube, R.},
journal = {Fundamenta Mathematicae},
keywords = {universal maps of finite dimensional compact spaces into cubes},
language = {eng},
number = {3},
pages = {171-178},
title = {Universal maps of Cartesian products},
url = {http://eudml.org/doc/211070},
volume = {105},
year = {1980},

AU - Holsztyński, W.
AU - Strube, R.
TI - Universal maps of Cartesian products
JO - Fundamenta Mathematicae
PY - 1980
VL - 105
IS - 3
SP - 171
EP - 178
LA - eng
KW - universal maps of finite dimensional compact spaces into cubes
UR - http://eudml.org/doc/211070
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.